Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes red blisters on the penis?

Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 3817 Questions

default
Posted on Fri, 12 Jan 2018 in Skin Hair and Nails
Question: I am having itching and red blisters on my penis forehead. There is also skin tightening. A doctor suggested me that it is balanitis and prescribed Ebernet ointments. Subsequently the symptoms reoccurred and I was given Fudic ( fusidic acid + become tha sone) but the symptoms do not go away, rather it seems to increase. I am experiencing lot's of redness and burning sensation when I glide the penis foreskin. Please help
doctor
Answered by Dr. Asmeet Kaur Sawhney 38 minutes later
Brief Answer:
Upload pictures

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I would recommend you to upload the pictures of the affected areas so that I can have have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 9 hours later
Doctor Asmeet, as recommended, I have uploaded three photos of the affected area.
doctor
Answered by Dr. Asmeet Kaur Sawhney 5 minutes later
Brief Answer:
Seems to be yeast infection, answer few questions

Detailed Answer:
I have reviewed the attached photographs and it seems to be yeast infection.
I need to ask you few questions:
Are you diabetic or taking any long term antibiotics or any other medicines?
Are you sexually active?
If yes is your partner having history of vaginal discharge and itching?
Kindly revert with the answers.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 2 hours later
Yes I am diabetic since 2004. Started with various diabetic tablets like Gemer 2, glimeperide etc. I am also hypertensive and have gone angioplasty with three stents in 2015. On insulin since 2013 - 14. Hypertensive since 1984 ( but at that time different medicines). Heart medicines since Aug 2015
I have also undergone fissure surgery in 1996 and fistula surgery in 2009

Currently I am taking following medicines :
1. Insulin Novomix 30 - morning - evening - 30 units each time
2. Lantus - 21 units - once daily
3. Janumet 50/500 - once daily
4. Prolomet XL 50 - once daily
5. Telma 40 - once daily
6. Clopilet - once daily
7. Pan 40 - once daily
8. Tonact TG - at bed time
9. Angispan TR (2.5 mg) - once daily since last around 30 days. - recently due to some heart discomfort. ECG was however, normal.
( from Aug 2015 for about six months I was also on Nikoran 10 mg)
10. Revital - once daily
11. Ecospirin 150 - once daily

Yes I am very sexually active.

Other than occassional and at few times, My partner does not have a regular history of vaginal discharge or itching, but she has undergone uterus removal in 2011.

I am 62 years old and my wife is 58 years old.

Hope you have got the entire picture.
doctor
Answered by Dr. Asmeet Kaur Sawhney 7 hours later
Brief Answer:
Yeast infection, oral and topical antifungals , antihistaminic

Detailed Answer:
After going through your history you seem to be having yeast infection which is very common in diabetics.
Keep your blood sugar levels under control, keep the area dry and apply antifungal cream like sertaconazole cream on the affected area twice daily for 2 weeks.
Besides this take oral antifungal like tablet fluconazole 200 mg twice weekly and antihistaminic like tablet levocetrizine 5 mg once daily for 2 weeks.
These are prescription drugs and should be taken under the supervision of the doctor.
These should help in resolving your problem.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Treatment/Therapy
Medical Procedures
Medical Topics

Recent questions on  Prolomet

doctor1 MD

My blood pressure reading show 120/160 I am taking olmat H40 prolomet xl 25 and stamlo 5 mg. Still pressure shows high and i feel uncomfortable. Please advise

doctor1 MD

Hi I am posting this question regarding my mother’s health issue. My mother is 59 years in age. She has problem of high BP from last 10 years and it has been under control with medicines. Recently from last 2 months , her BP has started...

doctor1 MD

Hi doctor my name is Preethi..my mom is 50 years old.2 years ago my mom had a liver scan...as per the scan report the doctor said..she had a fatty liver grade 1...but they dint give any medical suggestions or pills...they say its not that dangerous...is it so?.can this fatty liver can be reduced..what treatment could be taken...she is also a BP patient...she takes Prolomet tablet for that...her BP is always normal..her ESR high..it is 40 for half an hour and 60 for an hour...why is this always high..we asked many doctors..they dint give proper answers at all please help...